# SDR ASOA20130222266

- Difficulty date: February 22, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 477
- Aircraft time: 28,081 hours, 21,487 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523051411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65, LOWER EXTERNAL SURFACE HAS 2 AREAS OF CORROSION ADJACENT TO LOWER BAGGAGE DOOR GUIDE.  REMOVED CORROSION, FABRICATED AND INSTALLED DOUBLER.
